Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Lincoln, IL

June 20, 2015Christian County, Macon County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 20, 2015, 10:16 PM CDT for Christian County, Macon County, Sangamon County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 10:16 PM CDT (03:16 UTC)
Expired
Jun 20, 2015, 11:02 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Christian County, IL, Macon County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 10:35 PM CDTTSTM WND DMGMorrisonville, ILSMALL TREE LIMBS DOWN
Jun 20, 10:45 PM CDTTSTM WND DMGDecatur, ILTREE DOWN ON GRAND AVE. FROM WAND-TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS53 KILX 210316
SVRILX
ILC021-115-167-210415-
/O.NEW.KILX.SV.W.0091.150621T0316Z-150621T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  MACON COUNTY IN CENTRAL ILLINOIS...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1115 PM CDT

* AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CHESTNUT TO NEAR EDINBURG TO 4 MILES SOUTH OF
  PAWNEE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DECATUR...TAYLORVILLE...PANA...MOUNT ZION...FORSYTH...MOWEAQUA...
  MAROA...KINCAID...HARRISTOWN...LONG CREEK...WARRENSBURG...
  ASSUMPTION...BLUE MOUND...MACON...EDINBURG...MORRISONVILLE...
  ARGENTA...STONINGTON...ILLIOPOLIS AND OREANA.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 120 AND 156.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

LAT...LON 3952 8953 3953 8956 3963 8953 3977 8940
      3992 8920 3992 8915 4005 8915 4005 8874
      3965 8882 3965 8902 3935 8903 3935 8953
TIME...MOT...LOC 0316Z 292DEG 37KT 4003 8922 3970 8941 3953 8956 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
2 follow-up statements
457 
WWUS53 KILX 210332
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CDT SAT JUN 20 2015

ILC167-210342-
/O.CAN.KILX.SV.W.0091.000000T0000Z-150621T0415Z/
SANGAMON-
1032 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANGAMON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3947 8953 3953 8944 3962 8935 3974 8925
      3985 8917 3992 8915 4005 8903 4005 8874
      3965 8882 3965 8902 3935 8903 3935 8953
TIME...MOT...LOC 0332Z 292DEG 37KT 3998 8906 3965 8925 3948 8940 

$$

ILC021-115-210415-
/O.CON.KILX.SV.W.0091.000000T0000Z-150621T0415Z/
MACON-CHRISTIAN-
1032 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR MACON AND CHRISTIAN COUNTIES...

AT 1032 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WARRENSBURG TO NEAR STONINGTON TO 5 MILES
NORTHEAST OF MORRISONVILLE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DECATUR...TAYLORVILLE...PANA...MOUNT ZION...FORSYTH...MOWEAQUA...
MAROA...HARRISTOWN...LONG CREEK...WARRENSBURG...ASSUMPTION...BLUE
MOUND...MACON...MORRISONVILLE...ARGENTA...STONINGTON...OREANA...
NIANTIC...DALTON CITY AND OAKLEY.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 127 AND 156.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
ILLINOIS.

LAT...LON 3947 8953 3953 8944 3962 8935 3974 8925
      3985 8917 3992 8915 4005 8903 4005 8874
      3965 8882 3965 8902 3935 8903 3935 8953
TIME...MOT...LOC 0332Z 292DEG 37KT 3998 8906 3965 8925 3948 8940 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
727 
WWUS53 KILX 210402
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1102 PM CDT SAT JUN 20 2015

ILC021-115-210412-
/O.CAN.KILX.SV.W.0091.000000T0000Z-150621T0415Z/
MACON-CHRISTIAN-
1102 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR MACON AND CHRISTIAN COUNTIES
IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 3947 8953 3953 8944 3962 8935 3974 8925
      3985 8917 3992 8915 4005 8903 4005 8874
      3965 8882 3965 8902 3935 8903 3935 8953
TIME...MOT...LOC 0400Z 292DEG 37KT 3987 8871 3954 8890 3937 8905 

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:57 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 20, 8:57 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SAT JUN 20 2015

.UPDATE...
ISSUED AT 857 PM CDT SAT JUN 20 2015

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS MOVING INTO WEST
CENTRAL IL FROM THE NORTHWEST AHEAD OF A COLD FRONT MOVING
SOUTHEASTWARD INTO THE AREA. SPC MESOANALYSIS SHOWING AROUND 4000
J/KG MLCAPE VALUES ALONG/SOUTH OF THE LINE WITH 30-50 KTS 0-6KM
BULK SHEAR ACROSS NORTHERN HALF OF IL. AS A RESULT...ORGANIZED
SEVERE CONVECTION SHOULD CONTINUE FOR MUCH OF THE EVENING THROUGH
WEST CENTRAL IL AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
SEVERE WEATHER THREATS IN THIS AREA INCLUDE DAMAGING WIND GUSTS TO
60 MPH OR GREATER...LARGE HAIL...AND THE THREAT FOR AN ISOLATED
TORNADO OR TWO. THUNDERSTORM ACTIVITY SHOULD SPREAD EAST AND SOUTH
THROUGH CENTRAL/SE IL OVERNIGHT WITH SEVERE THUNDERSTORM THREAT
SLOWLY DIMINISHING AND LARGELY SINKING SOUTHEASTWARD TOWARD SOUTH
CENTRAL IL TOWARD POCKET OF STRONGEST INSTABILITY. HAVE SENT
UPDATES TO FORECASTS FOR SHORT-TERM TRENDS IN THUNDERSTORM
ACTIVITY LARGELY USING HRRR MODEL GUIDANCE WHICH APPEARS TO HAVE A
GOOD HANDLE ON RECENT CONVECTIVE TRENDS.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT SAT JUN 20 2015

THE REMNANTS OF TROPICAL STORM BILL DEFINED BY 1006 MB SURFACE LOW
OVER SOUTHERN OHIO WITH 580 DM 500 MB LOW WILL TRACK INTO THE MID
ATLANTIC STATES BY DAWN SUNDAY. BROKEN TO OVERCAST CLOUDS 1.5-3K FT
OVER EASTERN HALF OF CWA WILL CONTINUE TO DECREASE FROM WEST TO EAST
DURING LATE AFTERNOON AND EARLY EVENING.

A CAPPED ATMOSPHERE IS KEEPING CENTRAL AND SOUTHEAST IL DRY SO FAR
TODAY.  HOWEVER, SHOWERS AND THUNDERSTORMS OVER EASTERN IA AND
TRACKING EAST INTO NW IL AND SW WI MAINLY NORTH OF I-80 WILL EVOLVE
INTO A LARGER MCS SYSTEM THAT WILL DROP SE TOWARD THE IL RIVER LATE
THIS AFTERNOON/EARLY EVENING AND ACROSS MOST OF CENTRAL IL DURING
THIS EVENING, REACHING SOUTHEAST IL OVERNIGHT WHERE CONVECTION
CHANCES LOWER TO 30% FROM I-70 SOUTH. SPC HAS SLIGHT RISK OF SEVERE
STORMS AS FAR SE AS A TAYLORVILLE TO DANVILLE LINE TONIGHT WHILE
ENHANCED RISK WAS EXPANDED SE TO NEAR THE IL RIVER. AREAS WEST OF IL
RIVER HAVE 30% RISK OF LARGE HAIL (2 INCH DIAMETER OR LARGER) AND
DAMAGING WIND GUSTS ALONG WITH A 5% RISK OF TORNADOES. VERY UNSTABLE
AIRMASS DEVELOPING LATE THIS AFTERNOON AND INTO THIS EVENING WITH
CAPES RISING TO 2500-4500 J/KG IN WESTERN COUNTIES (EVEN NEAR 5000
J/KG BY 00Z/7 PM IN SW IA/NE MO AND FAR WEST CENTRAL IL AROUND
QUINCY. MEANWHILE BULK SHEAR IS 30-40 KTS OVER NORTHERN CWA MAINLY
FROM I-72 NORTH. PRECIPITABLE WATER VALUES OF 1.5-1.8 INCHES OVER
IA THIS AFTERNOON TO SHIFT INTO CENTRAL IL THIS EVENING AND COULD
CAUSE SOME LOCALLY HEAVY RAINS WITH THUNDERSTORMS ALONG WITH
FREQUENT LIGHTNING. MUGGY LOWS TONIGHT IN THE LOWER 70S OVER
CENTRAL/SE IL WITH UPPER 60S FAR NW BY GALESBURG.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 303 PM CDT SAT JUN 20 2015

OUTFLOW BOUNDARY/FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE AREA
TOMORROW AND THIS WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS. COULD BE SOME LINGERING THUNDERSTORMS FROM THE
OVERNIGHT MCS THAT MOVES THROUGH. HOWEVER...BIG QUESTION IS HOW FAR
SOUTH WILL THE OUTFLOW BOUNDARY GET BY MORNING. FORCING ALONG THE
BOUNDARY AND MOISTURE WILL BE SUFFICIENT FOR MORE STORMS AND AGREE
WITH SPC THAT A SLIGHT RISK IS WARRANTED OVER PARTS OF THE CWA
TOMORROW THROUGH TOMORROW NIGHT. THIS BOUNDARY WILL THEN LIFT
NORTHWARD A LITTLE THROUGH THE FIRST PART OF THE WEEK...SO PCPN
CHANCES WILL SHIFT NORTHWARD SOME. HOWEVER...ALL MODELS FORECASTING
STORMS TO CONTINUE THROUGH THE WEEK AND THIS WILL KEEP THE FRONT
FROM GOING TOO FAR NORTH...AND WILL LIKELY BE OVER OR NEAR THE AREA
THROUGH SATURDAY. THEREFORE...A CHANCE OF SHOWERS AND STORMS WILL
CONTINUE THROUGH THE ENTIRE WEEK. THERE WILL BE SOME BREAKS IN THE
PCPN...BUT TIMING OF WHEN THESE WILL BE THIS FAR OUT IS TOO
UNCERTAIN. SO WILL JUST KEEP POPS THE WHOLE TIME AND THEN MAKE
ADJUSTMENTS AS THE EVENTS GET CLOSER.

TEMPS WILL BE WARM THROUGH THE PERIOD WITH THE WARMEST DAYS BEING
MON THROUGH WED. A RELATIVELY STRONGER FRONT LOOKS TO MOVE THROUGH
LATE IN THE WEEK AND THIS SHOULD BRING SLIGHTLY COOLER TEMPS FOR FRI
AND SAT. GUIDANCE NUMBERS LOOK OK BUT WENT LITTLE WARMER IN THE
EXTENDED THAN MEX GUIDANCE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 656 PM CDT SAT JUN 20 2015

THE LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN IOWA IS
EVOLVING INTO A SQUALL LINE A LITTLE SOONER THAN EARLIER
INDICATIONS. THERE REMAINS SOME CONVECTIVE INHIBITION IN THE LOWER
LEVELS OF THE AIRMASS OVER CENTRAL ILLINOIS, BUT THE LINE OF
STORMS SHOULD HAVE ENOUGH ELEVATED INSTABILITY AND MOMENTUM TO
OVERCOME SOME OF THAT CIN. STORM STRENGTH MAY WEAKEN THE FARTHER
THE LINE PROGRESSES INTO ILLINOIS, ALLOWING THE LINE TO SLOW DOWN
AND STALL IN A WEST TO EAST ORIENTATION, DROPPING VERY HEAVY
RAINFALL OVER SMALLER AREAS. THE PRIMARY SEVERE THREAT MAY
TRANSITION FROM WIND AND HAIL TO FLASH FLOODING BY MIDNIGHT OR
SHORTLY AFTER. PIA IS STILL UNDER THE GUN FOR DAMAGING WIND GUSTS
OF 45-50KT AS THE LINE REACHES THEM BETWEEN 03Z-05Z/10PM-
MIDNIGHT. WILL KEEP A TEMPO FOR THEM AND BMI AS THE STORM TRACK
HAS A BETTER CHANCE OF REACHING THAT FAR E-SE. SPI, DEC, AND CMI
WILL LIKELY SEE THE LATER STAGES OF THE COMPLEX ARRIVE AFTER
MIDNIGHT, POSSIBLY AS LAST AS 3AM/08Z FOR CMI. HAVE SLOWED DOWN
THE TIMING OF STORM ARRIVAL FOR ALL TAFS, AND INCREASED PEAK GUSTS
IN THE TEMPO TO 45KT FOR PIA AND BMI. WE KEPT ONLY VCTS FOR THE
OTHER TERMINAL SITES UNTIL THE EVOLUTION OF THE LINE BECOMES MORE
APPARENT LATER THIS EVENING.

WINDS WILL GENERALLY REMAIN SOUTH-SOUTHWEST AHEAD OF THE LINE OF
STORMS, WITH SPEEDS OF 12-18KT. WINDS WILL THEN TRANSITION TO
WEST LATE TONIGHT AND SUNDAY MORNING.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ONTON
SHORT TERM...07
LONG TERM...AUTEN
AVIATION...SHIMON
Hazardous weather outlook, Jun 20, 3:21 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SAT JUN 20 2015

ILZ027>031-036>038-040-041-211100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AND SPREAD INTO THE AREA
LATE THIS AFTERNOON OR THIS EVENING FROM THE NORTHWEST. SOME OF
THESE STORMS WILL LIKELY BE SEVERE. DAMAGING WINDS AND LARGE HAIL
UP TO GOLF BALL OR LARGER ARE THE PRIMARY THREATS...ALTHOUGH
TORRENTIAL RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE
ALSO POSSIBLE.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...MAINLY AFTER 6 PM.

ILZ042>053-211100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT-
SANGAMON-SCOTT-VERMILION-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO SPREAD INTO THE AREA THIS EVENING
FROM THE NORTHWEST. SOME OF THESE STORMS MAY BE SEVERE. DAMAGING
WINDS ARE THE PRIMARY THREAT...ALTHOUGH LARGE HAIL...TORRENTIAL
RAINFALL...FREQUENT LIGHTNING AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR
FLOODING CONTINUES ALONG THE SANGAMON RIVER NEAR MONTICELLO THIS
WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS FROM SPRINGFIELD
SOUTHWEST ON SUNDAY...MAINLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER 9 PM.

ILZ054>057-061>063-066>068-071>073-211100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
321 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA
OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME
OVER SOUTHEAST ILLINOIS.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE
WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ON SUNDAY
ESPECIALLY SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

In the hours before

Local storm report, Jun 20, 9:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     2 S ALTONA              41.09N 90.16W
06/20/2015                   KNOX               IL   LAW ENFORCEMENT

            TREE DOWN

0935 PM     TSTM WND GST     JACKSONVILLE MUNICIPAL  39.77N 90.24W
06/20/2015  M50 MPH          MORGAN             IL   AWOS

&&

25
Local storm report, Jun 20, 9:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
952 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     RIO                     41.11N 90.40W
06/20/2015                   KNOX               IL   PUBLIC

            TREES DOWN

0845 PM     TSTM WND DMG     ONEIDA                  41.07N 90.23W
06/20/2015                   KNOX               IL   PUBLIC

            TREES DOWN

&&

25
Local storm report, Jun 20, 9:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
959 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
06/20/2015  M55 MPH          MENARD             IL   MESONET

0905 PM     TSTM WND DMG     3 NE WEST JERSEY        41.05N 89.89W
06/20/2015                   STARK              IL   LAW ENFORCEMENT

            POWER LINE DOWN

&&

25
Local storm report, Jun 20, 10:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     RIO                     41.11N 90.40W
06/20/2015                   KNOX               IL   PUBLIC

            TREES DOWN

0836 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/20/2015                   KNOX               IL   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN TOWN

0845 PM     TSTM WND DMG     ONEIDA                  41.07N 90.23W
06/20/2015                   KNOX               IL   PUBLIC

            TREES DOWN

0845 PM     TSTM WND DMG     BROOKLYN                40.23N 90.77W
06/20/2015                   SCHUYLER           IL   LAW ENFORCEMENT

            TREES DOWN IN TOWN

0850 PM     TSTM WND DMG     2 S ALTONA              41.09N 90.16W
06/20/2015                   KNOX               IL   LAW ENFORCEMENT

            TREE DOWN

0850 PM     TSTM WND DMG     ALTONA                  41.12N 90.16W
06/20/2015                   KNOX               IL   LAW ENFORCEMENT

            TREE AND POWER POLE DOWN

0900 PM     TSTM WND GST     CANTON                  40.56N 90.04W
06/20/2015  E55.00 MPH       FULTON             IL   MESONET

0905 PM     TSTM WND DMG     3 NE WEST JERSEY        41.05N 89.89W
06/20/2015                   STARK              IL   LAW ENFORCEMENT

            POWER LINE DOWN

0915 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
06/20/2015                   MASON              IL   EMERGENCY MNGR

            TREE DOWN

0930 PM     HAIL             3 S PEKIN               40.52N 89.63W
06/20/2015  M0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

0935 PM     TSTM WND GST     JACKSONVILLE MUNICIPAL  39.77N 90.24W
06/20/2015  M50.00 MPH       MORGAN             IL   AWOS

0950 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
06/20/2015  M55.00 MPH       MENARD             IL   MESONET

&&

25
Local storm report, Jun 20, 10:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/20/2015                   PEORIA             IL   EMERGENCY MNGR

            TREE LIMBS DOWN ON POWER LINES AT RT. 40 AND 150...AND AT
            RT. 40 AND GLENN AVE.

0925 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/20/2015                   PEORIA             IL   TRAINED SPOTTER

            3 TO 4 INCH DIAMETER TREE LIMBS DOWN

&&

25
Local storm report, Jun 20, 10:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     CAPITAL AIRPORT         39.84N 89.68W
06/20/2015  M54 MPH          SANGAMON           IL   ASOS

1005 PM     TSTM WND DMG     RIVERTON                39.85N 89.54W
06/20/2015                   SANGAMON           IL   EMERGENCY MNGR

            TREE LIMB DOWN ON OLD 36

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:14 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Schuyler61 min
Jun 20, 8:53 PM CDTSevere Thunderstorm WarningILXMarshall, Mason, Peoria, Stark, Tazewell, Woodford67 min
Jun 20, 9:06 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Schuyler54 min
Jun 20, 9:34 PM CDTSevere Thunderstorm WarningILXMenard, Morgan, Sangamon, Scott56 min
Jun 20, 9:39 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Marshall, Menard, Tazewell and 1 more51 min
Jun 20, 10:29 PM CDTSpecial Weather StatementILXChampaign61 min
Jun 20, 10:46 PM CDTSevere Thunderstorm WarningILXMoultrie, Piatt, Shelby59 min
Jun 20, 11:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 20, 11:28 PM CDTSpecial Weather StatementILXClark, Clay, Coles, Cumberland, Douglas, Edgar and 3 more62 min
Jun 21, 5:27 PM CDTAreal Flood AdvisoryILXEdgar3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.